# SDR DALA2016100407043

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1292 BETWEEN FRAMES 12 - 24.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING  D53110920.
